# SDR LR7A06182

- Difficulty date: October 17, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,654 hours, 23,082 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3528961
- Condition: Cracked
- Location: Fs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 3 CHECK PER JOB CARD HB5302, FOUND LT AFT FUSELAGE GUSSET FITTING CRACKED AT FS 946, WL256, BL61.  REPLACED FITTING IAW SMP583 51-60 AND 51-70.
